# SDR 98ZZZM805

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC532
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243314
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING A FAA CHECK RID AT SAT, THE LEFT ENGINE WAS SHUT DOWN BUT WOULD NOT RE-START.  THE CREW REQUESTED PRIORITY FROM ATC AND MADE A SINGLE ENGINE LANDING AT SAT WITHOUT FURTHER INCIDENT.  MX CLEANED THE LEFT OUTBOARD SQUAT SWITCH AND OPERATIONS CHECK OF AIRCRAFT ON GROUND WAS GOOD.  A FUNCTIONAL CHECK FLIGHT WAS CONDUCTED TO VERIFY AIR START PROCEDURES, BUT WAS UNSATISFACTORY SINCE THE LEFT PROPELLER WOULD NOT UNFEATHER IN FLIGHT.  MAINTENANCE FOUND THE LEFT OUTBOARD SQUAT WAS DEFECTIVE.  THE SWITCH WAS REMOVED AND REPLACED WITH A NEW UNIT AND THE OPS CHECK WAS GOOD.  MAINTENANCE ALSO VERIFIED THE UNFEATHER PUMP PRESSURE WAS 145 PSI, BUT DISCOVERED THAT THE UNFEATHER PUMP SUPPLY LINE WAS LEAKING AT THE PUMP.
